SOME TAUBERIAN CONDITIONS FOR STATISTICAL CONVERGENCE
Articles > Article · 2014
Authors: Umit Totur, İbrahim ÇANAK
COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, Journal Indexed in SCI Expanded, International, 2014, vol 67, pp 889-896
Summary
In this paper, we investigate some Tauberian conditions in terms of the general control modulo of the oscillatory behaviour of nonnegative integer order of a real sequence for statistical convergence. The main results generalise the well-known classical Tauberian theorems given for statistical convergence.